# SDR 9JLA2014072106970

- Difficulty date: June 24, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N270PR
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 7,381 hours, 5,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A418EM4111
- Condition: Defective
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE CABIN DOOR ANNUNCIATOR ILLUMINATED & WOULD NOT EXTINGUISH.  TROUBLESHOOTING FOUND THE PAX DOOR LOWER AFT PIN SWITCH PN A4-18EM4111 DEFECTIVE.  THE SWITCH WAS REPLACED WITH NEW, FUNCTIONAL CHECKS SATISFACTORY.
